Calculus of ordered operators on a factor algebra
Matematičeskie zametki, Tome 15 (1974) no. 5, pp. 775-786
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider an algebra of operators in a Banach scale and its factor algebra modulo some power of a small parameter. On the factor algebra we construct an induced calculus of functions of ordered operators.
@article{MZM_1974_15_5_a14,
author = {M. V. Karasev},
title = {Calculus of ordered operators on a~factor algebra},
journal = {Matemati\v{c}eskie zametki},
pages = {775--786},
year = {1974},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_5_a14/}
}
M. V. Karasev. Calculus of ordered operators on a factor algebra. Matematičeskie zametki, Tome 15 (1974) no. 5, pp. 775-786. http://geodesic.mathdoc.fr/item/MZM_1974_15_5_a14/